# SDR CALA2013090490953

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 64,155 hours, 24,162 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO HAS STATIC ON VHF NR 1.  NR 1 VHF HAS CONSTANT STATIC.  TRIED NEW VHF RADIO.  NEW AMU, DISCONNECTED EACH ACP & RMP ONE AT A TIME.  CHECKED COAX FOR SECURITY AT BENCH PLUG & ANTENNA, FOUND TIGHT.  REPLACED VHF NR 1 ANTENNA PER AMM.
